×

Generalized fuzzy points. (English) Zbl 0659.54003

We generalize the point space concept and define the fuzzy point spaces \((X',\epsilon)\) where \(\epsilon\) is a fuzzy relation. We show that there exists a large class of good fuzzy point spaces. We also give a characterization of some interesting classes of fuzzy filters of \({\mathcal F}(X)\). Finally, a definition of convergence for sequences of generalized fuzzy points is given.

MSC:

54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 182-190, (1968) · Zbl 0167.51001
[2] Gerla, G, On the concept of fuzzy point, Fuzzy sets and systems, 18, (1986) · Zbl 0606.03014
[3] Gerla, G, Representations of fuzzy topologies, Fuzzy sets and systems, 11, 103-113, (1983) · Zbl 0523.54004
[4] Kerre, E.E, Fuzzy sierpinski space and its generalizations, J. math. anal. appl., 74, 318-324, (1980) · Zbl 0435.54003
[5] Wong, C.K, Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[6] Zadeh, L.A, Fuzzy sets, Inform and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.